MAUDE Adverse Event Report: ASAHI INTECC ASAHI GRAND SLAM

ASAHI INTECC ASAHI GRAND SLAM
Model Number AG141002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mildly tortuous and non-calcified lesion in the left anterior descending artery.A non-abbott guide wire was retracted after an unspecified stent was deployed.Although there was no resistance during removal, the radiopaque portion of the guide wire became detached.It is unknown why the guide wire detached.The detached portion of the guide wire was located outside the unspecified stent.A 190 cm balance middle weight (bmw) universal ii guide wire was advanced to retrieve the separated non-abbott guide wire.The physician intentionally caused the bmw guide wire to become entangled with the detached non-abbott guide wire.Both guide wires were pulled back together through the previously deployed unspecified stent; however, the guide wires became stuck inside the unspecified stent.The distal portion of the bmw guide wire became detached.A second unspecified stent was deployed to crush both detached guide wires against the vessel.The procedure ended at this point.The patient is stable.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.No damage to the previously deployed stent.No resistance during advancement.
 
Event or Problem Description

Brand Name
ASAHI GRAND SLAM
Common Device Name
GRAND SLAM
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi, ja, 489-0 071
JA  489-0071
MDR Report Key8807897
Report Number3004718255-2019-00108
Device Sequence Number18914045
Product Code DQX
UDI-Device Identifier04547327055833
UDI-Public(01)04547327055833(17)210531(10)180615A111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
Report Date (Section F) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG141002
Device Catalogue NumberAG141002
Device Lot Number180615A111
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/11/2019
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/13/2020